Advertisement

Results in Mathematics

, 74:163 | Cite as

Stability of Generalized Multi-quadratic Mappings in Lipschitz Spaces

  • Mahshid DashtiEmail author
  • Hamid Khodaei
Article
  • 64 Downloads

Abstract

A mapping \(F:G^n\rightarrow E\), where G is an Abelian group, E a vector space, and n a positive integer, is called generalized multi-quadratic if it is generalized quadratic in each variable. In this paper, we prove the stability of generalized multi-quadratic mappings in Lipschitz spaces. The results of the present paper improve and extend some existing results.

Keywords

Generalized multi-quadratic functional equation stability set-valued function left invariant mean Lipschitz space 

Mathematics Subject Classification

39B82 39B72 39B52 

Notes

References

  1. 1.
    Badora, R.: On some generalized invariant means and their application to the stability of the Hyers-Ulam type. Ann. Polon. Math. 58, 147–159 (1993)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Bahyrycza, A., Ciepliński, K., Olko, J.: On an equation characterizing multi-additive-quadratic mappings and its Hyers-Ulam stability. Appl. Math. Comput. 265, 448–455 (2015)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Ciepliński, K.: On the generalized Hyers-Ulam stability of multi-quadratic mappings. Comput. Math. Appl. 62, 3418–3426 (2011)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Ciepliński, K.: Generalized stability of multi-additive mappings. Appl. Math. Lett. 23, 1291–1294 (2010)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Ciepliński, K.: Stability of the multi-Jensen equation. J. Math. Anal. Appl. 363, 249–254 (2010)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Czerwik, S., Dłutek, K.: Stability of the quadratic functional equation in Lipschitz spaces. J. Math. Anal. Appl. 293, 79–88 (2004)MathSciNetCrossRefGoogle Scholar
  7. 7.
    EL-Fassi, Iz: On approximation of approximately generalized quadratic functional equation via Lipschitz criteria. Quaest. Math. 42(5), 651–663 (2019)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Ebadian, A., Ghobadipour, N., Nikoufar, I., Gordji, M.E.: Approximation of the cubic functional equation in Lipschitz spaces. Anal. Theory Appl. 30, 354–362 (2014)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Nikoufar, I.: Quartic functional equations in Lipschitz spaces. Rend. Circ. Mat. Palermo 64, 171–176 (2015)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Nikoufar, I.: Lipschitz criteria for bi-quadratic functional equations. Commun. Korean Math. Soc. 31, 819–825 (2016)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Nikoufar, I.: Approximate tri-quadratic functional equations via Lipschitz conditions. Math. Bohem. 142, 337–344 (2017)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Nikoufar, I.: Behavior of bi-cubic functions in Lipschitz spaces. Lobachevskii J. Math. 39, 803–808 (2018)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Nikoufar, I.: Stability of multi-quadratic functions in Lipschitz spaces. Iran J. Sci. Technol. Trans. Sci. 43(2), 621–625 (2019)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Park, C.: Multi-quadratic functional equations in Banach spaces. Proc. Am. Math. Soc. 131, 2501–2504 (2003)CrossRefGoogle Scholar
  15. 15.
    Skof, F.: Local properties and approximations of operators. Rend. Sem. Mat. Fis. Milano 53, 113–129 (1983)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Tabor, J.: Lipschitz stability of the Cauchy and Jensen equations. Results Math. 32, 133–144 (1997)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Tabor, J.: Superstability of the Cauchy, Jensen and isometry equations. Results Math. 35, 355–379 (1999)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Faculty of Mathematical Sciences and StatisticsMalayer UniversityMalayerIran

Personalised recommendations